Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Antiflexible algebras which are not power-associative


Author: D. J. Rodabaugh
Journal: Proc. Amer. Math. Soc. 17 (1966), 237-239
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0186710-2
MathSciNet review: 0186710
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-597. MR 0027750 (10:349g)
  • [2] Frank Kosier, On a class of nonfiexible algebras, Trans. Amer. Math. Soc. 102 (1962), 299-319. MR 0133353 (24:A3187)
  • [3] D. Rodabaugh, A generalization of the flexible law, Trans. Amer. Math. Soc. 114 (1965), 468-487. MR 0184981 (32:2452)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186710-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society